# SDR COMA0360159

- Difficulty date: March 20, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 22,570 hours, 21,954 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CONTROLS PARTIALLY JAMMED IN FLIGHT WITH AP TRIM LWD CAUTION.COULD NOT DUPLICATE - DISCREPANCEY ON GROUND - CLEANED AND LUBED AILERON BELLCRANKS AND ADJUSTED WHEEL BIN SPLASH GUARDS I/A/W COMAIR E.O. 27-069 RB.
